# SDR HALA2023032400059

- Difficulty date: March 20, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 29,804 hours, 31,882 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 ENG ATTRITION LINER DEBONDING AT 6 O'CLOCK POSITION. REF AMM 72-21-00-200-802-A 13.(K) TABLE 1. OK TO CONTINUE SERVICE, REPAIR NEEDS TO BE ACCOMPLISHED WITHIN 10 FLIGHT CYCLES.  REMOVED AND REPLACED #2 ENGINE PER TASK CARD 7100-9401-02-HAL.
